RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Nelin. Dinam.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2005, Volume 1, Number 2, Pages 163–179 (Mi nd196)  

Computing of the separated variables for the Hamilton–Jacobi equation

Yu. A. Grigoryev, A. V. Tsiganov

Saint-Petersburg State University

Abstract: We discuss an algorithm for calculating of the separated variables for the Hamilton–Jacobi equation for the wide class of the so-called $L$-systems on the Riemann manifolds of the constant curvature. We suggest a software implementation of this algorithm in the system of symbolic computations Maple and consider several examples.

Keywords: integrable systems, Hamilton–Jacobi equation, separation of variables

Full text: PDF file (255 kB)

Document Type: Article
UDC: 517.9+531.01

Citation: Yu. A. Grigoryev, A. V. Tsiganov, “Computing of the separated variables for the Hamilton–Jacobi equation”, Nelin. Dinam., 1:2 (2005), 163–179

Citation in format AMSBIB
\Bibitem{GriTsi05}
\by Yu.~A.~Grigoryev, A.~V.~Tsiganov
\paper Computing of the separated variables for the Hamilton--Jacobi equation
\jour Nelin. Dinam.
\yr 2005
\vol 1
\issue 2
\pages 163--179
\mathnet{http://mi.mathnet.ru/nd196}


Linking options:
  • http://mi.mathnet.ru/eng/nd196
  • http://mi.mathnet.ru/eng/nd/v1/i2/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Нелинейная динамика
    Number of views:
    This page:93
    Full text:47
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019